# SDR CA111129011

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,904 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 206010200133
- Condition: Elongated
- Location: Mr Blade
- Part time: 3,041 hours
- Component: Main Rotor Blad, Bell, 206B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE INSPECTED FOR INSTALLATION ONTO A BELL 206B.  THE BLADE WAS PURCHASED THRU A BHT APPROVED SUPPLIER IN THE USA, STERLING HELICOPTERS IN A USED SERVICEABLE CONDITION.  THE MAIN BLADE HAD BEEN REPAIRED 37 HOURS EARLIER WITH A REPLACEMENT BLADE BOLT BUSHING FROM IAC LTD.  AN FAA APPROVED MAIN ROTOR BLADE REPAIR FACILITY. DURING THE INSTALLATION PROCESS OF THE MAIN ROTOR BLADE IT WAS NOTICED THAT THE UPPER 1/3 OF THE BLADE BOLT BUSHING INSTALLED IN THE SUBJECT MAIN ROTOR BLADE WAS ELONGATED BY .003" OUT OF ROUND.  THE BLADE WAS REJECTED & SENT TO CTC WINNIPEG FOR INSPECTION & RE-REPLACEMENT OF THE MAIN BLADE BOLT BUSHING.  CTC WINNIPEG REMOVED THE BLADE BOLT BUSHING INSTALLED BY IAC & DISCOVERED EXTENSIVE DAMAGE CAUSED BY INCORRECT TECHNIQUES WHEN INSTALLING THE BUSHING 37 HOURS EARLIER.  THE MAIN BLADE HAS CRACKED & DEBONDED MAIN STRUCTURAL DOUBLERS THRU THE ENTIRE BLADE ROOT AREA. IT IS LIKELY THE INSTALLED BLADE BOLT BUSHING ELONGATED AS A RESULT OF FALLING MATERIAL THAT WOULD THEN LEAD TO LOSS OF MAIN BLADE & LOSS OF ACFT.
